Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The linear dependence of functions of several variables, and completely integrable systems of homogeneous linear partial differential equations


Author: Gabriel M. Green
Journal: Trans. Amer. Math. Soc. 17 (1916), 483-516
MSC: Primary 35A30; Secondary 37K10
MathSciNet review: 1501055
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A30, 37K10

Retrieve articles in all journals with MSC: 35A30, 37K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501055-6
Article copyright: © Copyright 1916 American Mathematical Society